View Full Version : adderall to vyvanse- not feeling it.


clockwork
07-13-16, 10:24 AM
Hi everyone, so, I am 27, and was recently diagnosed with adhd, suspected it for a while, but of course in Mexico there was no such thing, there was only the "oh they are spoiled, they need a spankin'" anyway, on 6/27 this year I was dx, and it changed my life forever. For the first time ever I felt normal. I could follow conversations and not get angry or annoyed that I couldn't keep up, I was happy, not depressed, and my grades went so high it was just ridiculous. (In a good day, since I have ALWAYS struggled with school). Yesterday I had my first follow-up and I wanted to try Vyvanse, I had read a bunch of it, of course my mind was so positive, disregarding the effects and such. Adderall just made me crash, I was given first 10mg x2 and then increased to 20mg x2, but vyvanse my dr. started me with 30mg, I took it at 04:00AM today, and its 09:20 AM, I feel unfocused, I'm experiencing tachycardia, and I am just not happy. I called my dr. a few minutes ago, to see if it needed to be increased, or if i should give it more time. the mind fog is back, I am having a horrendous time typing this, my vision is funny, and my mood is crappy. I am a little afraid, honestly as I have never taken anything more than 3 days that is strong. Has anyone expereinced this? I'm sorry for the extra long post, any input will be appreciated! (Sorry if its all weird written, I seriously cannot focus enough to make sense of what I'm saying!)

QuasarMind
07-13-16, 02:30 PM
Vyvanse is kind of weak and highly sensitive to food intake. For best results do not eat for at least 3 hours after taking Vyvanse and I suggest asking your doctor to try 70mg. I find Vyvanse to take about 3 hours to reach full effect and isn't noticeable at all until after 1.5 hours

clockwork
07-13-16, 04:09 PM
Thanks for replying! I have researched everywhere, and my doctor up the dose to 60mg to try it out and see how that works for a week. It just confused me that I was getting so angry at nothing, and I was just wondering if it was because the dose was low? I didn't sleep well either last night, so it might add to the irritability. Anyway, I'm taking it easy today, and hopefully with a good night sleep, and the higher dose in the a.m it'll make a difference! :)

C15H25N3O
07-13-16, 10:09 PM
I also have no breakfast with my Vyvanse and it works much better and clearer than with food.

I can conform quasars post but I do not eat the first 6-8 hours, sometimes 10 hours. When I eat after 3 hours it decreases the effectiveness a lot.

Being without food is easy on Vyvanse as it also prescribed for binge eating. But I have a 1.5-2x meal at night or call it a early breakfast.

The trick is to flush Vyvanse into the clean gut without food and flush it further on with water to give food no chance to overtake it or mix up with food.

It took me 2-3 months to find the right dosage which is for me between 35-40mg.

Vyvanse is a weak and subtle amphetamine for me. I dont feel it feel kickin in but I know it begins to work when I get a better ability to read which happens 1 hour after the intake.

Be prepared to need 1-2 months until your adjustment is on a good level. It is not easy to adjust. Too low dosages can make me tired and foggy like hell and too high dosages make me speedy, nervous and weird.

clockwork
07-24-16, 06:48 PM
So, I ended up switching back to adderall. The mood-swings went away, and I am not acting like a zombie anymore. My husband complained that I was all anti-social. The doctor agreed that Vyvanse was not the drug for me. Thanks everyone!